default-icon
Abdominal pain & diarrhea
I had fever a of 102F when I took a crocin advance but to no effect and then took a nimesulide and paracetamol called "Sumo" after few hours. It brought my fever down but then I got a bad stomach next morning. Severe periodic abdominal pains and irritable bowel movement with liquid stool. No fever but very bad stomach
447 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. B K Madhusudan
Homeopath 25 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹400 for 24 hrs

Hi Most of the pain killers & NSAID give gastric irritation & acidity. Take bland food for a day or two Take yoghurt Some antacid syrup or tablet may help relieve the irritation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.